# SDR SWAA2021111725204

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE AREA; FLOOR STRUCTURE BETWEEN BS 727- 727A, LBL 4 - RBL 8. AROUND FASTENER HOLES. REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP IAW NDT P4 51-00-00 PROC.3; MIN THK. NOTED 0.051'.   EVALUATED REWORKED AREA ORG MAT 0.063 MAT REMAINING 0.051 MAT REMOVED 0.013 FOUND TO BE OUT OF LIMITS IAW SRM-53-00-53-1A-2. CUTOUT DAMAGE  IAW SRM 53-00-53-2R-2, REPAIR 2 STEPS 4 & 5.    LOCATED AND DRILLED NEW REPAIR IAW SRM 51-40-05.  TREATED AND PRIMED IAW AMM 51-00-58-201 AND AMM 51-21 -72 -370-802. INSTALLED NEW PARTS IAW SRM 51-40-02-0G -0.
